# SDR SWIA200413226

- Difficulty date: April 18, 2004
- Submitted: April 27, 2004
- Operation: Air carrier
- Aircraft: N579SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120347
- Aircraft time: 12,032 hours, 16,381 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Inoperative
- Location: Nr 2 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE DETECTOR INOP.  ENGINE WHEEL WELL LIGHT ILLUMINATED.  REMOVED NR 2 ENGINE FIRE LOOP AND REPLACED WITH A SERVICEABLE LOOP IAW MM 26-21-01.  OPS CHECK GOOD.  P/N 3601-75-450/160C.
